MathSciNet Relay Station
MathSciNet bibliographic data
MR859776 12H05 (30B10 34A20)
Lipshitz, Leonard; Rubel, Lee A. A gap theorem for power series solutions of algebraic differential equations. Amer. J. Math. 108 (1986), no. 5, 1193–1213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement